# SDR CA000301038

- Difficulty date: February 25, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 601R923053
- Condition: Malfunctioned
- Location: Afcs
- Component: Stabilizer Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB-OUT, FLIGHT CREW REPORTED AUTOPILOT WAS NOT PROPERLY TRIMMING THE A/C.  THE CREW DISENGAGED THE AUTOPILOT AND MANUALLY TRIMMED STABILIZER NOSE DOWN UNTIL 4 UNITS WERE REACHED AND STOPPED UNCOMMANDED.  EICAS DID NOT POST ANY MESSAGE RELATED TO THE STAB OR AUTOPILOT.  MAINT PERFORMED AN OPERATIONAL OF THE STAB TRIM SYSTEM PER THE AMM AND THE EICAS INDICATION WOULD NOT GO BELOW 4 UNITS NOSE DOWN.  HST ACTUATOR REPLACED.
